EconPapers    
Economics at your fingertips  
 

Shortest paths for simplicial algorithms

Gerard van der Laan, Adolphus Talman and L. Van der Heyden

No FEW 164, Research Memorandum from Tilburg University, School of Economics and Management

Date: 1984
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... 0ae2fbd698c/download (application/pdf)

Related works:
Working Paper: Shortest paths for simplicial algorithms (1984) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiurem:cfcbbc3f-30f6-422a-a4ee-8fde7dfe3662

Access Statistics for this paper

More papers in Research Memorandum from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-03-22
Handle: RePEc:tiu:tiurem:cfcbbc3f-30f6-422a-a4ee-8fde7dfe3662